Clarityn Syrup Mixed Berry Flavoured Sugar Free 60ml

£5.08

  • Non-Drowsy Antihistamine
  • Active Ingredient: Loratadine
  • Relieves Common Allergy Symptoms
  • Buy With Confidence From UK Registered Pharmacy

Clarityn is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

In stock

SKU: Clarityn Syrup Mixed Berry Flavoured Sugar Free 60ml Categories: , ,

Discreet Packaging

UK Based

Medication

Clarityn Syrup Mixed Berry Flavoured

 

Buy Clarityn Syrup Mixed Berry Flavoured Sugar Free Online

My Pharmacy is the best place to Buy Clarityn Syrup Mixed Berry Flavoured Sugar Free Online. To Buy Clarityn Syrup Mixed Berry Flavoured Sugar Free Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Clarityn Syrup Mixed Berry Flavoured Sugar Free UK Next Day Delivery

Through My Pharmacy you can Buy Clarityn Syrup Mixed Berry Flavoured Sugar Free Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Clarityn Syrup

Clarityn Syrup provides a 24-hour relief from allergy symptoms such as a itchy and runny nose, sneezing and itchy eyes in children over the age of 2. Clarityn syrup is a sugar free liquid suspension and contains an active ingredient called loratadine. The Clarityn Syrup is not suitable for those under the age of 2.

Hay fever is an allergy which flares up when somebody comes in to contact with pollen. The pollen count is the highest between late March and September. Hay fever can last for weeks or months, unlike a cold which usually lasts between 1-2 weeks. There is no cure at the moment for hay fever but it can be helped by doing things to ease the symptoms.

Clarityn Syrup

The active ingredient in Clarityn Syrup is Loratadine. It belongs to a group of medicines known as the sedating antihistamines. Clarityn Syrup block the effects of histamine which is the chemical which people produce an excess of when exposed to things such as pollen, nuts, fish etc. Clarityn Syrup is available on prescription or you can buy it without at a pharmacy.

Clarityn Allergy Syrup

You should not use Clarityn Allergy Syrup if you are allergic to the main ingredient Loratadine or any of the other ingredients. Clarityn Allergy Syrup should not be used in pregnancy or breastfeeding. Also, if you are scheduled to have any skin tests or you have liver disease consult your GP first, as the Clarityn Allergy Syrup can affect this.

Clarityn Hayfever Syrup

The active ingredient in Clarityn Hayfever Syrup is loratadine. Each 10ml of the Clarityn Hayfever syrup contains 10mg loratadine.

The other ingredients in Clarityn hay fever syrup are disodium edetate (E386), sodium dihydrogen phosphate dihydrate (E339), maltitol liquid (E965), propylene glycol (E1520), glycerol (E422), phosphoric acid (E338), sodium benzoate (E211), sorbitol liquid (E420), sucralose (E955), artificial mixed berries flavour and purified water.

Clarityn Syrup For Babies

Clarityn Syrup For Babies is not suitable. You can only use Clarityn Syrup for babies over the age of 2 years old. If your baby is struggling with allergy symptoms then please consult a GP who will be able to organise the suitable tests.

If you have any questions regarding Clarityn Syrup For Babies please do not hesitate to contact us here at My Pharmacy!

Clarityn Allergy Syrup 70ml

Clarityn Allergy Syrup 70ml comes in two different flavours. Both flavours of the Clarityn Allergy Syrup are likeable, it isn’t always easy to get your child to take medicine, so it great to get children to enjoy taking it. The flavours are peach and mixed berries.

Clarityn Syrup Dosage

Clarityn Syrup Dosage is dependent on which dose your doctor prescribes you, otherwise it is the general dose on the PIL that you would take.

If you have any questions regarding the Clarityn Syrup Dosage, please speak with a GP.

Clarityn Allergy Syrup Dosage

The Clarityn Allergy Syrup Dosage depends on the age of who is using it.

Adults and Children 12 years of age and over Clarityn Allergy Syrup Dosage: Two teaspoonfuls (10 mL) once daily.
Children 2 to 12 years of age Clarityn Allergy Syrup Dosage: Body weight >30 kg: 10 mL (10 mg), (two teaspoonfuls), once daily.
Body weight ≤30 kg Clarityn Allergy Syrup Dosage: 5 mL (5 mg), (one teaspoonful), once daily.

Clarityn Syrup PIL

The Clarityn Syrup PIL consists of all the information you need to know. You can find the Clarityn Syrup PIL here.

Clarityn Allergy Syrup Side Effects

Like all medicines, Clarityn Allergy Syrup Side Effects can occur for some people but not all.

Here are some Clarityn Allergy Syrup Side Effects that may be experienced: –

  • Headache
  • Drowsiness
  • Tiredness
  • Difficulty sleeping
  • Increased appetite
  • Nervousness

If you have any questions about Clarityn Allergy Syrup Side Effects, do not hesitate to contact us here at My Pharmacy, alternatively speak with a pharmacist or GP.

Buy Clarityn Syrup

You can view Buy Clarityn Syrup and reviews left by customers who have used our website and service via the product page. To view more customers who used My Pharmacy to Buy Clarityn Syrup reviews and overall service reviews, click here to view our trust pilot page.

Our team will also be able to advise on any alternative treatments should any customers who used My Pharmacy to Buy Clarityn Syrup reviews cause you to look for an alternative.

Clarityn Syrup UK

The Clarityn Syrup UK is one of many different hay fever and allergy treatments we have available at My Pharmacy. Before changing tablets/oral solution you should consult with your doctor and try to find the best Clarityn Syrup UK alternative for you and your allergy severity.

You may want to consider some of the following as a Clarityn Syrup UK alternative:

Clarityn Syrup Boots

Whilst Clarityn Syrup is available from other commercial stores like Clarityn Syrup Boots, Lloyds Pharmacy, Superdrug, My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Clarityn Syrup Boots, Lloyds Pharmacy, Superdrug, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available. See our thousands of 5 Star Ratings on Trustpilot from real customers.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Clarityn Syrup Boots, Lloyds Pharmacy, Superdrug, My Pharmacy can be as much as 50% cheaper to buy the same products.

Side Effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.
If any of the following happen, stop taking Loratadine and tell your doctor immediately or go to your
nearest hospital emergency department:
 Severe allergic reactions such as rash, itchy swollen skin, burning eyes, fever, tightness of the chest
and difficulty breathing or swelling of the face, lips, mouth, tongue or throat which may cause
difficulty in swallowing.
 Fits
This side effect is very rare (may affect up to 1 in 10,000 people) but serious. You may need medical
attention.
Other side effects:
Common (may affect up to 1 in 10 people)
 Sleepiness
Uncommon (may affect up to 1 in 100 people)
 Headache
 Inability to sleep
 An increased appetite
Very rare (may affect up to 1 in 10,000 people)
 Irregular, missed heart beats (palpitations) or rapid heart beat
 Feeling sick (nausea)
 Dry mouth
 Stomach upset
– Changes in liver function, which may be seen in blood tests
– Hair loss
– Dizziness
– Tiredness

Not known (frequency cannot be estimated from the available data)
– Weight increased

Additional side effects in children (2 to 12 years of age)
The following additional side effect has been reported in children 2 to 12 years of age:
Common (may affect up to 1 in 10 children):
– Feeling nervous
Headaches and tiredness were also reported more commonly.

Further Information

You may also like…